# SDR UPS06146454

- Difficulty date: March 3, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 5,566 hours, 3,359 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Part number: 2210081328
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON STINGER FAIRING UPPER OUTBD MOUNT LONGERON HAS PIECE CRACKED OUT AT FORWARD END.  REMOVED AND REPLACED O/B LONGERON PER SRM 51-40-21.
